MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-02
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported by the customer, that while patient was ambulating, the mega 7.5fr.40cc iab balloon rapture occurred.3 days into catheter duration, fill volume decreased from 40mls down to 35mls due to high pressure/kink alarms occurring.Also blood noted inside helium line, did not reach console.After removal, hematoma at insertion site post catheter was observed.There was no patient harm or injury reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.The iab was returned with the membrane completely unfolded with blood on the interior and exterior of the catheter.The extender tubing was also returned.A visual examination of the product detected the inner lumen within the catheter tubing near the y-fitting was completely separated within a kink approximately 76.5cm from iab tip.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and no other leaks were detected.The break found in the inner lumen appears to have been the result of a kink, which eventually failed causing the reported problem.It is difficult to determine when the break occurred but it is possibly a result of patient movement during the procedure.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.The break found in the inner lumen appears to have been the result of a kink, which eventually failed causing the reported problem.It is difficult to determine when the break occurred but it is possibly a result of patient movement during the procedure.The evaluation confirmed the reported problem.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b7, h6 (medical device problem code, type of investigation and investigation findings).

Brand Name
MEGA 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24596860
Report Number2248146-2026-0000772
Device Sequence Number18234074
Product Code DSP
UDI-Device Identifier10607567107981
UDI-Public(01)10607567107981(10)3000469998(17)280417(11)250417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-02
Device Catalogue Number0684-00-0295-02
Device Lot Number3000469998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/21/2026
04/09/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/30/2026
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age52 YR
Patient SexFemale
Patient Weight79 KG